# SDR SWIA201438371

- Difficulty date: June 12, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 14,014 hours, 7,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR OUTER SEAL RETAINER CHAFED ON LOWER SIDE OF DOOR CORNERS, FWD AND AFT.  C-CHECK,  PERFORMED CUT-OUT OF DOOR SEAL RETAINER, FWD AND AFT LOWER CORNERS IAW REO.
